Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 14, Issue 1


Published
on

January 1, 2026


Pages

1-15


DOI

Article

Discontinuous Analysis

Check for updates


Authors

V. L. Porton* Affiliation:
Independent, Tsernichovskiy 12-5, Ashkelon, Israel


Abstract

In this article, I investigate in detail (generalized) limit of an arbitrary (discontinuous) function, defined in terms of funcoids (funcoids are briefly considered in this work, for people unfamiliar with them). Definition of generalized limit makes it obvious to define such things as derivative of an arbitrary function, integral of an arbitrary function, sum of arbitrary series, etc. It is given a definition of non-differentiable solution of a (partial) differential equation. It's raised the question how do such solutions “look like” starting a possible big future research program. It helps to calculate series, derivatives, integrals without first checking that they exist. This theory allows you to check this once in the end of the calculation, instead of checking several times in the middle. The generalized derivatives and integrals are linear operators. For example $\int_a^b f(x)\,dx - \int_a^b f(x)\,dx = 0$ is defined and true for every function. This has an advantage over (“competing” with my theory) distributions theory based analysis, that for example any two functions in my analysis are multiplicible, while in distributions analysis you need to check a complex condition before multiplying two functions. This is a straightforward, “no cost” advantage over traditional ways of non-smooth analysis. Moreover, in distributions analysis not every function has a derivative, but in my analysis every function is differentiable. The advantages are further bettered by the fact that I consider (generalized) limits of any values, not for a limited class of functions. The generalized solution of one simple example differential equation is also considered.


Keywords

algebraic theory of general topology, differential equations, limit, funcoid, nonsmooth analysis


Citation

Porton, V. L. (2026). Discontinuous analysis. Journal of Analysis & Number Theory, 14(1), 1–15. https://doi.org/10.18576/jant/140101

Published by: Engineering Journals

Engineering Journals Logo